# SDR MZZA96023

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 686.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING '1/2D' CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, 0.5 INCH LONG CRACK FOUND ON LEFT OUTER WING UPPER VENT STRINGER TO RIB ATTACHMENT AT S12, WS 686.5.  THE CRACKED TAB WAS STOP DRILLED AND REPAIRED PER EA 5762-1050 (SB 727-57A159R5).  REF:  HANGAR NON-ROUTINE REPAIR ITEM CARD NR 806515 (SEQ NR 05065).  (X)
